# SDR YENA2023103101334

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 35,525 hours, 11,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / LATERAL AVIONIC COMPARTMENT SKIN / FR12/13 STGR 35/36LH / CORROSION – PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
